Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 74, Number 1

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 74, Number 1 (1968)
Bull. Amer. Math. Soc. 74 (1968)
More Information
Full-text PDF Free Access
MathSciNet review: 1566452
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 74, Number 1 (1968)
Bull. Amer. Math. Soc. 74 (1968)
More Information
Full-text PDF Free Access
MathSciNet review: 1566462
Multiparameter spectral theory
F. V. Atkinson.
Bull. Amer. Math. Soc. 74 (1968), 1-27
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0220078
Stable homotopy categories
Alex Heller.
Bull. Amer. Math. Soc. 74 (1968), 28-63
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0224090
On the enumeration of planar maps
W. T. Tutte.
Bull. Amer. Math. Soc. 74 (1968), 64-74
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0218276
1967 Election of members of the council and board of trustees
Everett Pitcher.
Bull. Amer. Math. Soc. 74 (1968), 84
More Information
Full-text PDF Free Access
MathSciNet review: 1566455
Report of the treasurer
W. T. Martin.
Bull. Amer. Math. Soc. 74 (1968), 85-88
More Information
Full-text PDF Free Access
MathSciNet review: 1566456
The October meeting in Cambridge
Herbert Federer.
Bull. Amer. Math. Soc. 74 (1968), 89
More Information
Full-text PDF Free Access
MathSciNet review: 1566457
The November meeting in Knoxville
O. G. Harrold.
Bull. Amer. Math. Soc. 74 (1968), 90
More Information
Full-text PDF Free Access
MathSciNet review: 1566458
The November meeting in Urbana
Paul T. Bateman.
Bull. Amer. Math. Soc. 74 (1968), 91
More Information
Full-text PDF Free Access
MathSciNet review: 1566459
The inversion enumerator for labeled trees
C. L. Mallows and John Riordan.
Bull. Amer. Math. Soc. 74 (1968), 92-94
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0218254
Global ratio limit theorems for some nonlinear functional-differential equations. I
Stephen Grossberg.
Bull. Amer. Math. Soc. 74 (1968), 95-99
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0224941
Global ratio limit theorems for some nonlinear functional-differential equations. II
Stephen Grossberg.
Bull. Amer. Math. Soc. 74 (1968), 100-105
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0224941
Hilbert transforms, fractional integration and differentiation
P. L. Butzer and W. Trebels.
Bull. Amer. Math. Soc. 74 (1968), 106-110
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0220012
The bounded linear operators that commute with the Bernstein operators
A. G. Konheim and T. J. Rivlin.
Bull. Amer. Math. Soc. 74 (1968), 111-114
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0218910
On the commensurability class of the Siegel modular group
Nelo D. Allan.
Bull. Amer. Math. Soc. 74 (1968), 115-118
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0220674
On the geometric theory of functions meromorphic in a disc
J. E. McMillan.
Bull. Amer. Math. Soc. 74 (1968), 119-121
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0224824
A topological classification of certain 3-manifolds
G. Burde and H. Zieschang.
Bull. Amer. Math. Soc. 74 (1968), 122-124
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0219070
Disconjugate $n$th order differential equations and principal solutions
Philip Hartman.
Bull. Amer. Math. Soc. 74 (1968), 125-129
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0222388
Immersions of $G$-manifolds, $G$ finite
G. S. Wells.
Bull. Amer. Math. Soc. 74 (1968), 130-132
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0220301
Ein Analogon zum High Indices Theorem für Potenzreihen mit wenigen Vorzeichenwechseln
Joachim Kühn.
Bull. Amer. Math. Soc. 74 (1968), 133-136
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0218532
The Poisson-Laguerre transform
Deborah Tepper Haimo and Frank M. Cholewinski.
Bull. Amer. Math. Soc. 74 (1968), 137-139
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0218844
Asymptotic behavior of meromorphic functions with extremal deficiencies
Albert Edrei and Allen Weitsman.
Bull. Amer. Math. Soc. 74 (1968), 140-144
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0220937
Representations of locally finite groups
David J. Winter.
Bull. Amer. Math. Soc. 74 (1968), 145-148
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0235051
Characterizations of Favard classes for functions of several variables
P. L. Butzer and E. Görlich.
Bull. Amer. Math. Soc. 74 (1968), 149-152
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0220051
Norm characterization of real $L^p$ spaces
Francis E. Sullivan.
Bull. Amer. Math. Soc. 74 (1968), 153-154
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0222631
The impossibility of filling $E^n$ with arcs
Stephen L. Jones.
Bull. Amer. Math. Soc. 74 (1968), 155-159
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0222867
Structure of certain induced representations of complex semisimple Lie algebras
Daya-Nand Verma.
Bull. Amer. Math. Soc. 74 (1968), 160-166
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0218417
Nonnegative eigen functions of Laplace-Beltrami operators on symmetric spaces
R. G. Laha.
Bull. Amer. Math. Soc. 74 (1968), 167-170
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0228630
Strongly convex metrics in cells
Dale Rolfsen.
Bull. Amer. Math. Soc. 74 (1968), 171-175
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0226591
Examples of nontrivial $H$-cobordisms
E. H. Connell.
Bull. Amer. Math. Soc. 74 (1968), 176-178
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0221516
Some homotopy of stunted complex projective space
Robert E. Mosher.
Bull. Amer. Math. Soc. 74 (1968), 179-183
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0219067
Some properties of distributions whose partial derivatives are representable by integration
Herbert Federer.
Bull. Amer. Math. Soc. 74 (1968), 183-186
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0218893
Fixed points of maps of $\beta N$
Zdeněk Frolík.
Bull. Amer. Math. Soc. 74 (1968), 187-191
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0222847
Representation of fractional powers of infinitesimal generators of semigroups
H. Berens, P. L. Butzer and U. Westphal.
Bull. Amer. Math. Soc. 74 (1968), 191-196
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0220096
Finite linear groups in seven variables
David B. Wales.
Bull. Amer. Math. Soc. 74 (1968), 197-198
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0218466
Graded algebras, anti-involutions, simple groups and symmetric spaces
C. T. C. Wall.
Bull. Amer. Math. Soc. 74 (1968), 198-202
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0218391
Errata, Volume 73
Bull. Amer. Math. Soc. 74 (1968), 203
More Information
Full-text PDF Free Access
MathSciNet review: 1566460
Council and board of trustees—1967
Bull. Amer. Math. Soc. 74 (1968), 204
More Information
Full-text PDF Free Access
MathSciNet review: 1566461

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Probability and potentials, by Paul A. Meyer.
Reviewer: Heinz Bauer
Bull. Amer. Math. Soc. 74 (1968), 75-78
Review information
Full-text PDF Free Access
Real and complex analysis, by Walter Rudin.
Reviewer: Victor L. Shapiro
Bull. Amer. Math. Soc. 74 (1968), 79-83
Review information
Full-text PDF Free Access